# SDR HNAA2021041501550

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 47,736 hours, 45,750 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  626     78-30  2443681  14APR21  ERI  ASSGN
      E1 REV DISAGREE MSG ON EICAS .... MEL ASSIGNED - DEACTIVATED AND STOWED #1 T/R IAW AMM 78-31-01-980-801-A
